# SDR CA960131004

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 89356117
- Condition: Faulty
- Location: Nr1 Engine
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON START #1 ENGINE FUEL FLOW INDICATED 250 LBS WITH START TEMPERATURE RISING TO MAXIMUM LIMITS. THE START WAS ABORTED. AFTER ALLOWING FOR A COOLING DOWN PERIOD A FURTHER TWO STARTS WERE UNSUCESSFUL. T HE FUEL CONTROL UNIT AND THE HP FUEL PUMP WERE REPLACED AND CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
